Portugaliæ Mathematica   EMIS ELibM Electronic Journals

Vol. 53, No. 2, 1996 · Contents

Journal Home

All Journals

ELibM Home



Le Mau Hai and Tran Huu Nam:
Extending Hypersurfaces and Meromorphic Functions

Fernando C. Silva:
Integral Representations of Graphs

Gheorghe Udrea:
A Note on the Sequence $(W_{n})_{n\ge0}$ of A.F. Horadam

Surjeet Singh and L.A.-M. Hanna:
Separable Group-Ring Extensions

J. Chabrowski:
Degenerate Elliptic Equation Involving a Subcritical Sobolev Exponent

Nuno Crato:
Some Results on the Spectral Analysis of Nonstationary Time Series

H. Benabdellah and A. Faik:
Perturbations Convexes et Non Convexes des Équations d'Évolution

H.T. Banks, D. Cioranescu and R.E. Miller:
Asymptotic Study of Lattice Structures with Damping

Daniel Duverney:
A Criterion of Irrationality

Jin Liang and José Francisco Rodrigues:
Quasilinear Elliptic Problems with Nonmonotone Discontinuities and Measure Data

Publication date for this issue: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition